# SDR ORJA9706

- Difficulty date: January 15, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N833RA
- Make and model: Doug DC-9-83
- Aircraft serial: 53045
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Peri Seal
- Condition: Leaking
- Location: Lt Acm
- Stage of operation: CL
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

TAIL COMPARTMENT TEMP HIGH LIGHT CAME ON AFTER TAKEOFF.  PERFORMED MEMORY ITEMS AND CHECKLIST.  LIGHT WENT OUT WHEN LEFT THROTTLE RETARDED TO IDLE.  AFTER TURNING LEFT AIR COMP SWITCH TO OFF AND ADVANCING LEFT POWER CVR LIGHT RE-ILLUMINATED.  BELOW 15 EPR LIGHT WENT OUT AND SYSTEM RETURNED TO NORMAL OPS FOR REMAINDER OF FLIGHT.  RETURNED TO RENO PER FLIGHT CONTROL.  FOUND LEFT ACM SUPPLY LINE PERI SEAL LEAKING.  REMOVED AND REPLACED SEALS.  LEAK CHECK GOOD.  (M)
